| Model Number |
420614 |
| Medical Device Problem Code |
Misassembled (1398)
| Health Effect - Clinical Codes |
No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.
Event or Problem Description
It was reported that one of the kits was missing the catheter and another kit had a catheter with no eyelets.
Additional Manufacturer Narrative
The reported event was confirmed.Visual inspection noted one bard clean cath was received in opened packaging.Visual evaluation noted the catheter did not have eyelets and there was no evidence of a punch made.This fails to meet specifications per inspection procedure stating eyes must be present, smooth, and free of rough edges.Although the reported event was confirmed, a root cause could not be determined.A potential root cause for this failure could be no air supply or insufficient air to create positive pressure.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "visually inspect the product for any imperfections or surface deterioration prior to use." h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description